MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX I.C. COUNCILL MODEL FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX I.C. COUNCILL MODEL FOLEY CATHETER
Model Number 0196SI20
Medical Device Problem Codes Difficult to Remove (1528); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Codes No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/1980
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the foley catheter was defective and contaminated.Per follow-up information received via email on 15dec2020, the customer stated that the balloon emptied approximately 2-3 cc fluid.The resistance was met when attempting to remove the tube and the physician stated that the resistance was as normal as the tube passed through the fascia.The patient attempted to remove again, resistance was met, slightly added more pressure and the tube was successfully removed and the balloon appeared to remain semi-inflated.The patient experienced self limited bleeding at the left incision site and the bleeding was stopped after applying the pressure at the left incision site.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.1 sample was confirmed to exhibit the reported failure.The device did not fail to meet relevant specifications.The reported failure was able to be reproduced.The product was used for treatment purposes.A potential root cause for this failure could be "defective/ with contamination components from the supplier".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not required, as the reported event was unlikely to be caused by the user.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.

Brand Name
BARDEX I.C. COUNCILL MODEL FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key11096357
Report Number1018233-2020-22160
Device Sequence Number17108359
Product Code MJC
UDI-Device Identifier00801741017032
UDI-Public(01)00801741017032
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/30/2024
Device Model Number0196SI20
Device Catalogue Number0196SI20
Device Lot NumberNGET1943
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 12/08/2020
Supplement Date Received by Manufacturer09/03/2021
Initial Report FDA Received Date12/30/2020
Supplement Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;